# SDR DALA2015031602218

- Difficulty date: March 15, 2015
- Submitted: March 17, 2015
- Operation: Air carrier
- Aircraft: N128DL
- Make and model: Boeing 767332
- Aircraft serial: 24078
- Aircraft time: 83,337 hours, 35,068 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER FORWARD FASTENER HOLE HAS CRACK INDICATION IN SKIN ONLY. COMPLIED WITH ERA 533651-14AD REV ORIGINAL.  PRI 533651-14AD, LP 1862494.
